Loading [MathJax]/jax/output/SVG/config.js
Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2014, Volume 156, Book 4, Pages 31–38 (Mi uzku1278)  

This article is cited in 4 scientific papers (total in 4 papers)

New metric characteristics of non-rectifiable curves with applications

D. B. Kats

Kazan (Volga Region) Federal University, Kazan, Russia
Full-text PDF (439 kB) Citations (4)
References:
Abstract: In this paper, the author summarizes the concept of Marcinkiewicz exponents, introduced earlier. These exponents are in fact new metric characteristics for non-rectifiable flat curves. The generalization that is presented here is used to solve boundary-value problems for holomorphic functions in domains whose boundaries are non-rectifiable.
Keywords: metric characteristics, fractals, non-rectifiable curves, Marcinkiewicz exponents.
Received: 06.10.2014
Document Type: Article
UDC: 517.53/.55
Language: Russian
Citation: D. B. Kats, “New metric characteristics of non-rectifiable curves with applications”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156, no. 4, Kazan University, Kazan, 2014, 31–38
Citation in format AMSBIB
\Bibitem{Kat14}
\by D.~B.~Kats
\paper New metric characteristics of non-rectifiable curves with applications
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2014
\vol 156
\issue 4
\pages 31--38
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1278}
Linking options:
  • https://www.mathnet.ru/eng/uzku1278
  • https://www.mathnet.ru/eng/uzku/v156/i4/p31
  • This publication is cited in the following 4 articles:
    1. D. B. Kats, “Integrirovanie po nespryamlyaemym krivym kak raspredelenie”, Materialy XVII Vserossiiskoi molodezhnoi shkoly-konferentsii «Lobachevskie chteniya-2018»,  23-28 noyabrya 2018 g., Kazan.  Chast 2, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 176, VINITI RAN, M., 2020, 50–60  mathnet  crossref  mathscinet
    2. D. B. Katz, “Marcinkiewicz exponents and a boundary-value jump problem for Beltrami equation”, Russian Math. (Iz. VUZ), 61:6 (2017), 37–43  mathnet  crossref  isi
    3. B. A. Kats, D. B. Katz, “New solvability criterion for jump problem”, Bol. Soc. Mat. Mex., 22:2, SI (2016), 361–366  crossref  mathscinet  zmath  isi
    4. D. B. Katz, “Local and weighted Marcinkiewicz exponents with applications”, J. Math. Anal. Appl., 440:1 (2016), 74–85  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Statistics & downloads:
    Abstract page:307
    Full-text PDF :86
    References:65
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025